Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CW24

Bad Breakout 2 Months Post Accutane. Help

Recommended Posts

Hi im 20 yrs old and was on 70mg for 5 months. During the last 2 months i was 100 percent clear and was so until now 2 months after. Then all of the sudden literally like over night my chest (which i never had acne on it before broke out all over) as well as my bad and nose area on my face. The problem is im currently deployed to Afghanistan with the army so i cant fo back on it until another year! I was told i would be 100 percent clear for at least a year!! Why am i breaking out like this????/ There tons of tiny pimples every where! I dont know what to do im really disappointed...

Share this post


Link to post
Share on other sites

Hi I'm 19 and kind of know how you feel I was clear in my 3rd month and now of a sudden my skin Is worse then ever. The only thing I can suggest for you is to ask about a second course of accutane which is really disappointing I know.

Good luck

Share this post


Link to post
Share on other sites

Who ever told you that you'll be 100% clear for a year is full of bull-spit. Accutane is not a miracle drug that is going to clear your skin 100% for set amount of time. The only thing that you can do is try for another round of it. Personally, I had 2 rounds. It all depends on the person. Being deployed to a different climate and air quality is going to be the biggest factor in your acne flare up. Sweat mixed with sand or dust. It's just nature. All you can do in the mean time is cleanse with something gentle and moisturize your skin. Try not to irritate it with BP or any other type of treatment for right now. Just keep it simple.

p.s..."purge" is a myth. I'll have to write a blog on the topic one day. Too many people have the wrong definition of purge in their heads on this forum.

Share this post


Link to post
Share on other sites

This sucks!! lol I literally broke out with about 50 tiny pimples on my chest over night! and i still produce a ton of oil....

Share this post


Link to post
Share on other sites

This sucks!! lol I literally broke out with about 50 tiny pimples on my chest over night! and i still produce a ton of oil....

This is happening to me now! I've been off it since August and over the past week or so I have all these little bumps across my chest which I never, ever had before. I've already been on Accutane for two rounds and I really don't want to have to be on it agian.

Share this post


Link to post
Share on other sites

I know its really frustrating. Especially when I can't do anything about it right now. And Thanks datsnotmyname

Share this post


Link to post
Share on other sites

Climate, sweat/bacteria, stress, testostrone, etc. can be causing it to flare up. Keep it simple for now so you don't further inflame the skin. Be blessed and thank you! :-)

Share this post


Link to post
Share on other sites

My forehead broke out bad a few days ago. Im just waiting for the rest of my face to go now... Im going home for a week of leave for christmas and I have a appointment with my dermatologist hopefully I can't get something for it.

Share this post


Link to post
Share on other sites

I need help NOW please. Everything is breaking out on me. Places Ive never had acne before. I get to go home for Christmas in 3 days for a week and I dont even want to go home now. What should I do??

Share this post


Link to post
Share on other sites

Who ever told you that you'll be 100% clear for a year is full of bull-spit. Accutane is not a miracle drug that is going to clear your skin 100% for set amount of time. The only thing that you can do is try for another round of it. Personally, I had 2 rounds. It all depends on the person. Being deployed to a different climate and air quality is going to be the biggest factor in your acne flare up. Sweat mixed with sand or dust. It's just nature. All you can do in the mean time is cleanse with something gentle and moisturize your skin. Try not to irritate it with BP or any other type of treatment for right now. Just keep it simple.

p.s..."purge" is a myth. I'll have to write a blog on the topic one day. Too many people have the wrong definition of purge in their heads on this forum.

I don't want to get you off the topic, but I'm curious at your "purge is a myth" theory. Can you elaborate on this a little or if you have already explained your point in another post, can you direct me to that.

You say you can't go on another accutane regime for another year. Is that because you can't get the prescription and labwork done at a base there or because you it is recommended to wait a certain time between 1st and 2nd times on accutane?

Share this post


Link to post
Share on other sites

I cant get it for another year because im deployed and they dont prescribe accutane overseas sense you have to get blood work done and such.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×